Mathematical modelling of neuronal dendritic branching patterns in two dimensions: Application to retinal ganglion cells in the cat and rat

D Ristanovic, NT Milosevic, Herbert Jelinek, IB Stefanovic

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)97-108
Number of pages12
JournalBiological Cybernetics
Publication statusPublished - 2009

Cite this

@article{f0375c0072804a01a5eb71ba4af99323,
title = "Mathematical modelling of neuronal dendritic branching patterns in two dimensions: Application to retinal ganglion cells in the cat and rat",
author = "D Ristanovic and NT Milosevic and Herbert Jelinek and IB Stefanovic",
note = "Imported on 12 Apr 2017 - DigiTool details were: Journal title (773t) = Biological Cybernetics: communication and control in organisms and automata. ISSNs: 0340-1200;",
year = "2009",
language = "English",
pages = "97--108",
journal = "Biological Cybernetics",
issn = "0340-1200",
publisher = "Springer-Verlag London Ltd.",

}

Mathematical modelling of neuronal dendritic branching patterns in two dimensions : Application to retinal ganglion cells in the cat and rat. / Ristanovic, D; Milosevic, NT; Jelinek, Herbert; Stefanovic, IB.

In: Biological Cybernetics, 2009, p. 97-108.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Mathematical modelling of neuronal dendritic branching patterns in two dimensions

T2 - Application to retinal ganglion cells in the cat and rat

AU - Ristanovic, D

AU - Milosevic, NT

AU - Jelinek, Herbert

AU - Stefanovic, IB

N1 - Imported on 12 Apr 2017 - DigiTool details were: Journal title (773t) = Biological Cybernetics: communication and control in organisms and automata. ISSNs: 0340-1200;

PY - 2009

Y1 - 2009

M3 - Article

SP - 97

EP - 108

JO - Biological Cybernetics

JF - Biological Cybernetics

SN - 0340-1200

ER -